# SDR AALA20030008

- Difficulty date: January 5, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 655372811
- Condition: Punctured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

MIA - FLT 938 - EN ROUTE CCS-MIA, EICAS MESSAGE DISPLAYED LOSS OF HYDRAULIC QUANTITY OF CENTER HYDRAULIC SYSTEM.  LEFT AND RIGHT CENTER ELECTRIC HYDRAULIC PUMP SWITCHES TURNED OFF. CAPTAIN DECLARED EMERGENCY AND LANDED AT MIA WITHOUT INCIDENT.  INSPECTED AND FOUND PUNCTURED LINE FROM THE NR 1 CENTER ELECTRIC PUMP TO FILTER MODULE.  REPLACED HYDRAULIC LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
